# SDR AALA20140403005

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 71,864 hours, 25,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 36D INOPERATIVE.  SECURED CONNECTOR & REPLACED LAMP FOR SEAT 36D EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
